# SDR CA090703003

- Difficulty date: June 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,465 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Nut
- Part number: DHS43911142
- Condition: Loose
- Location: M/R Gearbox
- Part time: 1,850 hours
- Component: Gearbox
- Component part number: 350A32031002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT 600 HR INSP ON ACFT, WAS NOTED THAT THE MAIN ROTOR GEARBOX INPUT BEVEL NUT WAS LOOSE.  THERE WAS SIGN OF FRETTING AND THE ADAPTER WAS LOOSE.  THE NUT WAS REMOVED AND PINION INSPECTED NO DAMAGE.  MFG WAS CONTACTED AND THE PINION WAS INSPECTED AND FOUND SERVICEABLE.  A NEW NUT WAS INSTALLED AND ACFT RETURNED TO SERVICE. THIS IS THE MAIN INPUT DRIVE BETWEEN THE ENGINE AND TRANSMISSION AND IF THIS WASN`T FOUND WOULD HAVE DETACHED THE DRIVE BETWEEN ENGINE AND TRANSMISSION.
